Your browser doesn't support javascript.

Portal Regional da BVS

Informação e Conhecimento para a Saúde

Home > Pesquisa > ()
XML
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

Cisplatin-induced cardiotoxicity with midrange ejection fraction: A case report and review of the literature.

Medicine (Baltimore); 97(52): e13807, 2018 Dec.
Artigo em Inglês | MEDLINE | ID: mdl-30593170
RATIONALE: Cisplatin monotherapy-induced cardiotoxicity is rare, and the prevalence remains unknown. It's extremely important to stop cisplatin when cardiotoxicity is considered.PATIENT CONCERNS: A 53-year-old woman developed cervical cancer. She was administered cisplatin (37 mg/m/wk) for 3 weeks, but the left ventricular ejection fraction (LVEF) declined from 70% to 48%.DIAGNOSIS: Electrocardiogram showed first-degree atrioventricular block and ST-segment depression by 0.05 mv on leads II, III, and V3-5. Neither cardiac markers nor N-terminal pro-B-type natriuretic peptide (NT-pro BNP) was elevated. After a careful physical examination and laboratory investigation, we confirmed that cervical cancer did not progress and no other cause was evident. So we figured cardiotoxicity might be induced by cisplatin.INTERVENTIONS: Cisplatin was stopped and cardioprotective therapies were given to the patient.

OUTCOMES:

After discontinuing cisplatin and adding cardioprotective therapies, the LVEF increased to 50% and 53%, respectively (M-mode echocardiography) after 17 and 90 days, which further confirmed our diagnosis.LESSONS: According to this case and literature review, cisplatin-induced cardiotoxicity should be considered for the patient. When necessary, we should discontinue the suspected drug to confirm diagnosis. Cardioprotective therapies would minimize the drug-induced cardiovascular adverse events and improve patients' outcome.